# SDR CALA2025092909359

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 106,067 hours, 19,268 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 2R EICAS STATUS #2 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RELAY SENSOR DISAGREEMENT.  PSEU 2 (R2) CMC MSG  5212130 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: INITIAL CLIMB  DOOR FLIGHT LOCK 2R STATUS MSG ERASED , OK TO CONTINUE
